# SDR AALA202104199033

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 35,020 hours, 14,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: L4 Door Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR AT 4L/AFT ENTRY IS DIFFICULT TO ARM/DISARM. INSPECTED GIRT BAR AT 4L/AFT ENTRY AND ADJUSTED CLIPS PER AMM 25-66-01.
